MathSciNet Relay Station
MathSciNet bibliographic data
MR2501666 30C45 (33E12)
Aouf, M. K.; Dziok, J. Distortion and convolutional theorems for operators of generalized fractional calculus involving Wright function. J. Appl. Anal. 14 (2008), no. 2, 183–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement